zbMATH — the first resource for mathematics

A note on regular points for solutions of elliptic systems. (English) Zbl 0419.35015

35D10 Regularity of generalized solutions of PDE (MSC2000)
35J50 Variational methods for elliptic systems
35A20 Analyticity in context of PDEs
Full Text: DOI EuDML
[1] DE GIORGI E.: Sulla differenziabilit? e l’analiticit? delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino 3, 25-43 (1957) · Zbl 0084.31901
[2] GIAQUINTA M.: Sistemi ellittici non lineari: teoria della regolarit?. To appear in Boll. UMI · Zbl 0443.35026
[3] GIAQUINTA M., MODICA G.: Almost-everywhere regularity results for solutions of non linear elliptic systems. Manuscripta math. 28, 109-158 (1979) · Zbl 0411.35018
[4] GIUSTI E.: Regolarit? parziale delle soluzioni di sistemi ellittici quasilineari di ordine arbitrario. Ann. S.N.S. Pisa 23, 115-141 (1969) · Zbl 0175.40102
[5] GIUSTI E., MIRANDA M.: Sulla regolarit? delle soluzioni deboli di sistemi ellittici quasilineari. Arch. Rat. Mech. and Anal. 31, 173-184 (1968) · Zbl 0167.10703
[6] NASH J.: Continuity of the solutions of parabolic and elliptic equations. Amer. J. Math. 80, 931-954 (1958) · Zbl 0096.06902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.